# SDR SWIA202163140

- Difficulty date: October 11, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT FLOOR SILL HAS CORROSION FS280.00 Â€“ FS319.00. (MARKED)   (C CHECK RO 12-19-21)   REPLACED RH FLOOR SILL AT FS280.00-FS319.00 REF. CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-32170 REV. NC. SEE CONTINAUTION FOR DETAILS. LEAK CHECK GOOD. / COMPLIED WITH TASK CARD 51-900-1002-SKY
